Robust special Anosov endomorphisms
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 897-910
Published online July 31, 2019
Seyed Mohsen Moosavi, Khosro Tajbakhsh
Tarbiat Modares University; Tarbiat Modares University
Abstract : In this paper we introduce the notion of \emph{``robust special \linebreak Anosov endomorphisms"}, and show that Anosov endomorphisms of tori which are not neither an Anosov diffeomorphism nor an expanding map, are not robust special.
Keywords : hyperbolicity, transitivity, special Anosov endomorphisms, structural stability
MSC numbers : Primary 37D05, 37D20
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd